# SDR AALA20050624

- Difficulty date: September 26, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LHR INFLIGHT T104/26SEPT - ON CLIMB-OUT, TIRE PRESSURE ADVISORY ILLUMINATED.  RIGHT NOSE WHEEL INDICATED ONE PSI.  LEFT NOSE WHEEL INDICATED 219 PSI.  RETURNED TO LHR AND LANDED WITHOUT INCIDENT.  FOUND RIGHT HAND NOSE TIRE DEFLATED.  CHANGED RIGHT AND LEFT NOSE TIRES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
